(500) Http failure response for https://api.library.tamu.edu/scholars-discovery/individual/search/findByIdIn?ids=n404152SE,n98150SE,n98049SE,n98062SE,n98133SE,n98171SE,n385680SE,n46132SE,n98204SE,n98109SE,n383092SE,n290721SE,n322241SE,n98126SE,n98149SE,n98132SE,n46121SE,n135261SE,n98155SE,n98084SE,n98027SE,n98061SE,n98056SE,n98188SE,n62956SE,n59741SE,n333080SE,n98161SE,n385861SE,n98203SE,n290688SE,n371176SE,n98022SE,n98095SE,n98089SE,n379805SE,n290672SE,n98194SE,n98121SE,n98177SE,n98078SE,n367445SE,n333079SE,n98110SE,n98166SE: 500 Internal Server Error
Zelenko, Igor individual record
Associate Professor
Positions:
overview

The main direction of my current research is the construction of canonical frames and differential invariants for a wide class of geometric structures and control systems on manifolds.

selected publications
Academic Articles39
  • Sykes, D., & Zelenko, I. (2020). A canonical form for pairs consisting of a Hermitian form and a self-adjoint antilinear operator. LINEAR ALGEBRA AND ITS APPLICATIONS. 590, 32-61.
    doi badge
  • Jean, F., Maslovskaya, S., & Zelenko, I. (2019). On projective and affine equivalence of sub-Riemannian metrics. GEOMETRIAE DEDICATA. 203(1), 279-319.
    doi badge
  • Jean, F., Maslovskaya, S., & Zelenko, I. (2017). Inverse Optimal Control Problem: the Sub-Riemannian Case. IFAC-PapersOnLine. 50(1), 500-505.
    doi badge
  • Hein, N., Sottile, F., & Zelenko, I. (2017). A Congruence Modulo Four for Real Schubert Calculus with Isotropic Flags. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES. 60(2), 309-318.
    doi badge
  • Huang, Y., Sottile, F., & Zelenko, I. (2017). Injectivity of Generalized Wronski Maps. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES. 60(4), 747-761.
    doi badge
Conference Papers3
  • Yan, M., Sprintson, A., Zelenko, I., & IEEE, .. (2014). Weakly Secure Data Exchange with Generalized Reed Solomon Codes. 2014 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY (ISIT). 1366-1370.
    doi badge
  • Doubrov, B., & Zelenko, I. (2014). On geometry of affine control systems with one input. GEOMETRIC CONTROL THEORY AND SUB-RIEMANNIAN GEOMETRY. 4, 133-152.
    doi badge
  • Agrachev, A., & Zelenko, I. (2000). Principal invariants of Jacobi curves. ADVANCES IN COOPERATIVE CONTROL AND OPTIMIZATION. 258, 9-21.
chaired theses and dissertations
Email
zelenkotamu@tamu.edu
First Name
Igor
Last Name
Zelenko
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368
USA